×

Found 5,432 Documents (Results 1–100)

An algebraic condition for the exponential stability of an upwind difference scheme for hyperbolic systems. (English. Russian original) Zbl 1532.65044

J. Math. Sci., New York 278, No. 4, 580-595 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 25-40 (2022).
PDFBibTeX XMLCite
Full Text: DOI

New Asymptotic Preserving, Hybrid Discontinuous Galerkin Methods the Radiation Transport Equation with Isotropic Scattering and Diffusive Scaling. arXiv:2404.10159

Preprint, arXiv:2404.10159 [math.NA] (2024).
BibTeX Cite
Full Text: arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software